MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 171753
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lens remains implanted, a documentation review was conducted.Based on our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Due to the absence of the lens and the requested additional information, lenstec was unable to perform a more thorough investigation of the complaint.As such, we are unable to determine a specific cause for the reported incident.Additionally, lenstec is unable to comment on the instruments used and therefore wishes to advise the user to consult the instructions for use for the correct instruments and method for implantation using the injection process to ensure successful implantation.(b)(4).].
 
Event or Problem Description
Lenstec received an email stating "a patient was implanted with a softec hd on (b)(6) 2018.Under the microscope, the iol surface was not found smooth and punctate.The repeated irrigation was ineffective.The iol was not removed at present.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB  BB17092
MDR Report Key7744300
Report Number9613160-2018-00030
Device Sequence Number1365224
Product Code HQL
UDI-Device Identifier00844369027274
UDI-Public00844369027274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Lot Number171753
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1